# SDR 2007UALA01193

- Difficulty date: April 15, 2007
- Submitted: April 20, 2007
- Operation: Air carrier
- Aircraft: N506UA
- Make and model: Boeing 757222
- Aircraft serial: 24627
- Aircraft time: 55,732 hours, 20,973 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL INVERTER AT SEAT 33A LOWER SIDEWALL INOP.   [SUP 4-24-07]  REPLACED EEL INVERTER MODULE PER MM 33-51-07 AND OPS CHECK GOOD ON NON ROUTINE Z2503N.
